zbMATH — the first resource for mathematics

Multivariate diagonal coinvariant spaces for complex reflection groups. (English) Zbl 1284.05329
Summary: For finite complex reflection groups, we consider the graded \(W\)-modules of diagonally harmonic polynomials in \(r\) sets of variables, and show that associated Hilbert series may be described in a global manner, independent of the value of \(r\).

05E10 Combinatorial aspects of representation theory
05E05 Symmetric functions and generalizations
20F55 Reflection and Coxeter groups (group-theoretic aspects)
Full Text: DOI
[1] Bergeron, F., (Algebraic Combinatorics and Coinvariant Spaces, CMS Treatise in Mathematics, (2009), CMS and A.K.Peters)
[2] Bergeron, F.; Préville-Ratelle, L.-F., Conjectures about higher trivariate diagonal harmonics via generalized Tamari posets, J. Comb., 3, 3, 317-342, (2012) · Zbl 1291.05213
[3] Cherednik, I., Diagonal coinvariants and double affine Hecke algebras, Int. Math. Res. Not. IMRN, 16, 769-791, (2004) · Zbl 1106.20032
[4] Chevalley, C., Invariants of finite groups generated by reflections, Amer. J. Math., 77, 778-782, (1955) · Zbl 0065.26103
[5] Garsia, A. M.; Haiman, M., A remarkable \(q, t\)-Catalan sequence and \(q\)-Lagrange inversion, J. Algebraic Combin., 5, 3, 191-244, (1996) · Zbl 0853.05008
[6] Gordon, I., On the quotient ring by diagonal invariants, Invent. Math., 153, 503-518, (2003) · Zbl 1039.20019
[7] Griffeth, S., Towards a combinatorial representation theory for the rational Cherednik algebra of type \(G(r, p, n)\), Proc. Edinb. Math. Soc. (2), 53, 419-445, (2010) · Zbl 1227.05265
[8] Haglund, J.; Haiman, M.; Loehr, N.; Remmel, J.; Ulyanov, A., A combinatorial formula for the character of the diagonal coinvariants, Duke Math. J., 126, 195-232, (2005) · Zbl 1069.05077
[9] Haiman, M., Vanishing theorems and character formulas for the Hilbert scheme of points in the plane, Invent. Math., 149, 371-407, (2002) · Zbl 1053.14005
[10] Haiman, M., Combinatorics, symmetric functions and Hilbert schemes, (Current Developments in Mathematics in Honor of Wilfried Schmid & George Lusztig, CDM 2002, (2003), International Press Books), 39-112 · Zbl 1053.05118
[11] Loktev, S., Weight multiplicity polynomials for multi-variable Weyl modules, Mosc. Math. J., 10, 1, 215-229, (2010) · Zbl 1223.17024
[12] Macdonald, I. G., (Symmetric Functions and Hall Polynomials, Oxford Mathematical Monographs, (1995), The Clarendon Press Oxford University Press New York), With contributions by A. Zelevinsky, Oxford Science Publications
[13] Shephard, G. C.; Todd, J. A., Finite unitary reflection groups, Canad. J. Math., 6, 274-304, (1954) · Zbl 0055.14305
[14] Steinberg, R., Invariants of finite reflection groups, Canad. J. Math., 12, 616-618, (1960) · Zbl 0099.36802
[15] Weyl, H., The classical groups, their invariants and representations, (1973), Princeton University Press · JFM 65.0058.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.